Get your Health question answered in 3 easy steps

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will loose stool lead to slow healing stitches or infection?

Answered by
Dr.
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4361 Questions

default
Posted on Wed, 6 Aug 2014 in Constipation
Question: I had my hemmorhoid dilated n stiches on 15th july...on the fear of constipation i took cremafin which make me have a terrible stomach ache and loose motion. I have to go toilet two or three times a day which is very painful. will this problem create my stiches heal slow or cause infection? what medicine shall i take to stop loose motion? the doctor here is prescribing L-Cin C ( Cefpodoxime proxetil and Levofloxacin), Painkiller, rablet. I am allergic to ornidazole.
doctor
Answered by Dr. Rakesh Madhyastha 2 hours later
Brief Answer:
drug indiced loose stools

Detailed Answer:
Hello

Thanks for the query

It is common to have pain during defecation after hemorrhoid surgery. Cremaffin is usually given so that the stools are passed easily and without much straining.

Here is what I suggest to you

1. Reduce the dose of cremaffin. Only take it once you start feeling the stools are hard and difficult to pass
2. Continue to take Tab L-Cin C
3. Drink plenty of water. About 8 glasses per day
4. Eat two bananas to free passage of stools. Adding fibre to your diet in the form of green leafy vegetables and fruits will help as well

Do not worry about the stitches, your loose stools will not dislodge it or cause delayed healing

I hope I was of help

If you have any further queries please get back to me

I wish you good health and a speedy recovery

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Levofloxacin

doctor1 MD

Hi, i also smell chalk dust or something similar..i did go to doctor last week for my bi monthly consult and blood ork for chronic liver disease and told her about my wheezing , she put me on levaquin..im 5 days in to it , seems to be getting worse and now i smell what seems like chalk dust...should i go back to her, cant really afford to..

doctor1 MD

I've been diagnosed with streptococcus virdan. I've taken several medications such as levaquin, cipro, bactrim, doxycline and many more. The levaquin started working but I quit taking it because I felt better and now I've been having this problem for six years due to the fact I stopped taking my medication. About a year ago, a doctor did a semen culture and I was positive for virdan. He prescribed me penicillin and of course it didn't do anything. Do you have any suggestions of what I need to do because this has been and ongoing process forever

doctor1 MD

hi my urine report says plenty of rbc plenty of pus cells 2-4 epethilial cells in urine culture colony count 30000 highly:amikacin,ofloxacin,ciprofloxacin,gentamicin,azithtromycin; moderately: levofloxacin,norfloxacin,doxycyclin; resident: co-trimoxazole, amoxyclzv,ampicillin .......wat is it ll about .. pls guide me?

doctor1 MD

Thank you. I have been struggling for 14 yrs. with different infections. My uterous ruptured with the birth of my sec son. I developed a staff infection at the hospital. I have had many flair-ups. I have seen so many doctors in the past who always just treated me for whatever was going on that seemed like a quick fix. The worst part is that I was getting MANY UTI's. So...I found a way on my own to help my immune system. I have done my own research. My infections went away for about 5 yrs while I was using a very potent antioxidant formula. Now my problem is coming back with UTIs. The bacteria they discovered was entero bacter aerogenens. I think my doctor wants to send me to a Urologist, but I think that may be a waste of time because if it is systemic, that probably won't help. This problem has really affected my life more than anyone can know. I currently have a UTI, but they switched my antibiotic to Levaquin because that is the only one to kill that bacteria. It will keep coming back unless I receive proper treatment. What do you suggest I do from here? Allison

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I actually have a chronic sinus infection that flares up and is only partially beaten back by the...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health insurance. Is their an cheaper alternative drug available to treat that infection? The Ofloxacin cost...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain. The pharmacist dispensing the RX warned me that Plantar pain was a common side effect but that is not...